Department of Mathematics

Research Publications


It is a matter of pride and honour for the department that Acharya Nagarjuna University recognized the department as a research centre in March 2004 to offer M. Phil and Ph.D. in mathematics. The recognition has ignited the creative minds of the post graduate students of mathematics and every year two to three students joined for M. Phil and after its completion registered for Ph.D.

So far 3 Ph.D's and 10 M.Phils were awarded through this research centre. Commendable work is being done in algebra ( rings, lattices ) and graph theory(topological indices, magic labelings).Several papers were published in national and international journals and these research students have presented papers in several national and international conferences and symposia.

Research Publications, 2015-16


S.No.

Details of Publication

1.

K.V.L.N.Acharyulu & N.Phani Kumar, “Uniqueness of Ammensal & Commensal Mathematical Models with Limited Resources in Fully Washed-Out State”, International Journal of Science Technology & Management, Vol.4, Special Issue.1, PP.181-186, February 2015.

2.

N.Seshagiri Rao, K.Kalyani and K.V.L.N.Acharyulu,” Threshold results of a Host -Mortal commensal ecosystem with a constant harvesting of the Commensal species”,ARPN Journal of Engineering and Applied Sciences,Vol.10, No.2, pp .802-805, 2015.

3.

Phani Kumar.N,Geremew K & K.V.L.N.Acharyulu, “Harvesting of Both Commensal-Host Species Pair at a Constant Rate -A Numerical Approach”, International Journal of Scientific and Innovative Mathematical Research (IJSIMR), Vol.3, Issue.01,pp.45-54,2015.

4.

K.V.L.N.Acharyulu & N.Phani Kumar, “Diversities of Commensal & Ammensal Mathematical Models With Limited Resources In Commensal /Ammensal Washed out Stat”,International Journal of Science Technology & Management, Vol.4, Special Issue.1,pp.1108-1112, March 2015.

5.

N.Seshagiri Rao, K.V.L.N.Acharyulu and K.Kalyani , “Numerical study on ecological commensalism between two species with harvested Commensal”, ARPN Journal of Engineering and Applied Sciences, Vol.10, No.4, pp.1548-1551, 2015.

6.

N.Seshagiri Rao,K.V.L.N.Acharyulu & K.Kalyani , “A Host-Mortal Commensal Species Pair With Limited Resources - A Numerical Study”, International Journal of Bio -Science and Bio - Technology, Vol.7, No.1, pp .133-140, 2015.

7.

N.Seshagiri Rao, K.V.L.N.Acharyulu and K.Kalyani , “Phase Plane Analysis of A Host -Commensal Ecological Model”, International Journal of Advanced Science and Technology (IJAST), Vol.78, pp.59-66, 2015.

8.

N.Seshagiri Rao,K.V.L.N.Acharyulu and K.Kalyani ,”Host-Mortal commensal species pair with host immigrated at constant rate-a special case with Numerical study”, Acta Ciencia Indica, Vol.41,No.1, pp.39-46,2015.

9.

N.Seshagiri Rao, K.Kalyani and K.V.L.N.Acharyulu, “A unique fixed point theorem in Hilbert space”, Acta Ciencia Indica, Vol.41,No.1, pp.47-50,2015

10.

N.Seshagiri Rao, K.V.L.N.Acharyulu and K.Kalyani, “Chaotic behavior of host- Monad commensal species pair- A special numerical case study”, ARPN Journal of Engineering and Applied Sciences, Vol.10, No.14, pp.6121-6126, August 2015.

11.

N.Seshagiri Rao,K.V.L.N.Acharyulu & K.Kalyani, “A Host - Mortal Commensal Ecosystem With Harvesting Of Both The Species - Phase Plane Analysis”, ARPN Journal of Engineering and Applied Sciences, Vol.10, No.13, pp.5490-5497, July 2015

12.

N.Seshagiri Rao,K.V.L.N.Acharyulu and K.Kalyani, “Null Clines, Phase Planes Of Both Harvested Host-Mortal Commensal Eco-System”, ARPN Journal of Engineering and Applied Sciences, Vol.10, No.14, pp.5976-5983, August 2015.

13.

N. Rafi,”On complemented Almost Distributive Lattices”, International Journal of Modern Sciences and Engineering Technology (IJMSET), Vol.2, Issue.4, pp.68-73, 2015.

14.

N. Rafi, “Topological Characterization of certain classes of Almost Distributive Lattices”, J. Appl. Math. & Informatics, Vol.33, No.3, pp.317-325, 2015.

15.

N.Rafi,”d-Congruences in Almost Distributive Lattices”, Bulletin Of The International Mathematical Virtual Institute, Vol. 5, pp. 47-55, 2015.

16.

N. Rafi, “Fuzzy Ideals of Implication Groupoids”, Journal of Mathematics, Italian journal of pure and applied mathematics, Vol.34, pp.277-290, 2015.

17.

N.Rafi,”On divisibility of Almost Distributive Lattices”, Bulletin Of The International Mathematical Virtual Institute, Vol. 5, Issue.2, pp.171-180, 2015.